# SDR AU960321

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648029P015
- Condition: Broken
- Location: R Engine Cylinde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 CYLINDER PISTON SKIRT BROKEN - METAL CONTAMINATION OF OIL  SYSTEM
